# SDR K11A2018011591604

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 51,324 hours, 55,896 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT CORROSION AT STA 916 LBL 36, REPAIRED MAIN DECK FLOORBEAM SUPPORT AT STA 916 LBL 36 IAW KA DWG 53301712-1 REV OR. THIS IS A CAT A REPAIR NO FURTHER INSPECTION REQUIRED
